# SDR CA980602082

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW NOTICED NO RESPONSE TO VARIOUS POWER LEVER INPUTS ON THE NR 1 ENGINE DURING TAXI.  MAINTENANCE FOUND THE INPUT LEVER ON THE CAM CLUSTER WAS LESS THAN SECURE DUE TO THE DESIGN OF THE LEVER, WHICH IS A SPLIT/SLIP SERRATED TYPE.  THE SERRATIONS WERE SLIPPING INTERMITTENTLY DURING INPUT FROM THE COCKPIT.  THE MECHANICAL ADVANTAGE ALLOWED FOR THE CONDITION AS PHYSICALLY GRASPING THE LEVER BY HAND DOES NOT INDICATE AN EXCESSIVE LOOSE CONDITION.  THE LEVER WAS SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE. THE SUBMITTER STATES THAT A FLEET CAMPAIGN HAS BEEN INITIATED TO INSPECT THE REMAINDER OF THE FLEET.
